I am 64 yrs old, had total hysterectomy due to endometrio cancer in October 2012. Hot flashes and night sweats big time now. Tried estrogen patches ,did not work. Could thyroid issues need addressing? Scared to use anything connected to estrogen since that was my cause to cancer. Please help. So over these flashes and night sweats!!!!!!
How are you? Hot flushes can be attributed to menopause as well as from treatment for cancer. For many people, hot flushes gradually get better over several months but for some, these may last as long as they are having treatment and tend to happen less often over time.Aside from avoiding caffeine, cutting down alcohol and wearing light clothing, some prescription medications may help. Talk to your doctor about this prior to taking any medicine for proper management. Cognitive behavior as well as alternative management such as acupuncture may also help. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.